MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826633) could not be screwed tightly and was leaking cerebrospinal fluid (csf) at the end of the catheter's blue cap after it was implanted on (b)(6) 2024.The physician removed the sensor and stopped monitoring on the same day.It was estimated that there was a moderate amount of csf leakage.The patient did not experience any signs or symptoms due to csf leakage and is currently stable.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826633) was returned for evaluation.Device history record (dhr) - reported lot number 6250936, and no anomalies were identified during the manufacture or packaging of the device.However, the returned device for failure analysis doesn¿t match the reported lot number.Therefore, we have reviewed the returned device¿s lot number 6345637 and no anomalies were identified during the manufacture or packaging of the device.Failure analysis - the catheter and sensor were inspected.No defects were observed.The fittings were inspected.The blue cap was fully tightened.A syringe with water was used to introduce fluid to the catheter.Water was observed leaking from the blue cap.Based on the evaluation, the complaint is confirmed.Root cause analysis - per the complaint background, csf leak.The complaint was confirmed during investigation and failure analysis evaluation.A potential root cause is improper cap tolerance or damage to the luer-lock connector.
 
Event or Problem Description
N/a.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19734463
Report Number3014334038-2024-00146
Device Sequence Number20863631
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number6345637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (ID 826636).; ICP MONITOR (ID 826635).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian